She was diagnosed with exercise induced asthma a little over a month ago. She has been prescribed Advair HFA along with a rescue enhailer (ProAir HFA) and Xyzol allerergy med. She has developed a chronic cough due to excessive mucus which results in frequent vomiting. She is miserable and is becoming worse. She is a soccer player and is now is unable to run due to the mucus which makes her choke, cough, and throw up.
28 Jun 2010
Contact your Doctor ASAP she might be experiencing side effects of one of these drugs. In the mean time there is an itneractions checker on this site click on it and follow the steps it´s quite simple to use and very helpfulf.
Good luck, and I truly wish for your daughter to recover.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... that stopped propelling far before the canisters were empty. My pharmacy referred me to the lab that made them, and the lab said that they had a ...
5 answers • 30 Jul 2009
Albuterol HFA, Ventolin HFA, Proair HFA; also QVAR HFA, Flovent HFA and other corticosteroid inhalers I understand the patents for many of these were ...
1 answer • 29 Dec 2009
1 answer • 17 May 2010
Will proair substitute for use of symbicort?
2 answers • 16 Sep 2010
... chest; what should I do to find comfort? I also got some of the inhaler medicine on my tongue then I got the tightness in my chest. Should I go ...
1 answer • 28 Nov 2013